# SDR KBM2004F00042

- Difficulty date: March 4, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 3,668 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball
- Part number: 350A33215001
- Part serial: 5189
- Condition: Excess Play
- Location: T/R Spider
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PC SPIDER END BALL BEARING HAS EXCESSIVE PLAY.  REMOVED AND REPLACED.
